# SDR RAIA201903060017

- Difficulty date: March 6, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 41,291 hours, 25,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER THRESHOLD BETWEEN FR 20 THRU 22 HAS CORROSION ON UPPER SURFACE. REMOVED OLD SERVICE DOOR THRESHOLD SILL, PICKED UP HOLES ON NEW PART AND TEMP INSTALLED. WAITING ON HI LITES. INSTALLED NEW PART. NUTPLATE HOLES NEED TO BE LOCATED OFF FLOOR BOARD. INSTALLED NUTPLATES IN THE SVC DOOR THRESHOLD.
